# SDR FDKA200700260

- Difficulty date: May 11, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 23,854 hours, 17,825 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2864 PHX - FWD FA LIFEVEST INSPECTION EXPIRED.  MX INSPECTED THE LIFEVEST AND APPLIED A NEW INSPECTION LABEL.
